多胞型不确定性随机时滞系统鲁棒H控制

盛梅, 王为群, 邹云

盛梅, 王为群, 邹云. 多胞型不确定性随机时滞系统鲁棒H控制[J]. 信息与控制, 2006, 35(4): 532-536,540.
引用本文: 盛梅, 王为群, 邹云. 多胞型不确定性随机时滞系统鲁棒H控制[J]. 信息与控制, 2006, 35(4): 532-536,540.
SHENG Mei, WANG Wei-qun, ZOU Yun. Robust H Control for Stochastic Time-delay Systems with Polytopic-type Uncertainties[J]. INFORMATION AND CONTROL, 2006, 35(4): 532-536,540.
Citation: SHENG Mei, WANG Wei-qun, ZOU Yun. Robust H Control for Stochastic Time-delay Systems with Polytopic-type Uncertainties[J]. INFORMATION AND CONTROL, 2006, 35(4): 532-536,540.

多胞型不确定性随机时滞系统鲁棒H控制

基金项目: 国家自然科学基金资助项目(60474078,60304001,60574015);南京理工大学科研启动基金资助项目(XSL 20051024)
详细信息
    作者简介:

    盛梅(1970- ),女,博士,讲师.研究领域为随机系统,2D系统.
    王为群(1962- ),女,博士,副教授.研究领域为奇异系统,2D系统.
    邹云(1962- ),男,博士,教授.研究领域为非线性系统,复杂系统.

  • 中图分类号: TP13

Robust H Control for Stochastic Time-delay Systems with Polytopic-type Uncertainties

  • 摘要: 考虑凸多胞型不确定性的随机时滞系统的鲁棒H控制问题,分别运用参数化和非参数化的李亚普诺夫函数,给出解决问题的充分条件.通过求解一组线性矩阵不等式(LMI),设计所需状态反馈控制器,所得到的闭环系统均方渐近稳定,且满足所需要的H性能指标,其中参数化的李亚普诺夫函数具有更小的保守性.通过算例验证了方法的有效性.
    Abstract: This paper considers the problem of robust H control for stochastic time-delay systems with convex polytopic uncertainties.Sufficient conditions for solving the problem are obtained by using parameter-independent and parameter-dependent Lyapunov functions respectively.The purpose is to design a state feedback controller so that,for all the admissible uncertainties,the resulting closed-loop system is mean-square asymptotically stable and satisfies a prescribed H performance level.It is shown that the result derived by a parameter-dependent Lyapunov function is less conservative.A desired state feedback controller can be designed by solving a set of linear matrix inequalities(LMIs).
  • [1] De Oliveira M C,Bernussou J,Geromel J C.A new discrete-time robust stability condition[J].Systems and Control Letters,1999,37(1):261~265.
    [2] Ramos D C W,Peres P L D.A less conservative LMI condition for the robust stability of discrete-time uncertain systems[J].Systems and Control Letters,2001,43(5):371~378.
    [3] Liao X X,Mao X.Exponential stability of stochastic delay interval systems[J].Systems and Control Letters,2000,40 (3):171~181.
    [4] Xu S Y,Lam J,Zou Y,et al.Robust stabilization for stochastic time-delay systems with polytopic-type uncertainties[A].The Eighth International Conference on Control,Automation,Robotics and Vision[C].Piscataway,NJ,USA:IEEE,2004.1747~1750.
    [5] Xu S Y,Chen T.Robust control for uncertain stochastic systems with state-delay[J].IEEE Transactions on Automatic Control,2002,47(12):2089~2094.
计量
  • 文章访问数:  2065
  • HTML全文浏览量:  7
  • PDF下载量:  249
  • 被引次数: 0
出版历程
  • 收稿日期:  2005-05-12
  • 发布日期:  2006-08-19

目录

    /

    返回文章
    返回
    x